# SDR AU510001676

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 2005001
- Condition: Broken
- Location: Starter
- Part time: 247 hours
- Component: Starter, Lamar
- Component part number: PM2401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER MOTOR DRIVE GEAR DISINTEGRATED DURING ENGINE CRANKING.
